# SDR 2000UALA00361

- Difficulty date: June 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 58,228 hours, 33,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1, 2 & 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

STICK SHAKER WENT OFF AT V2.  CREW FIREWALLED ALL 3 ENGINES FOR MAXIMUM EGT  NR 1-675, NR 2-675, NR 3-700.  THROTTLES AT THIS POSITION FOR 10 SECONDS.  *S/D*  REPLACED NR 2 ENG PER MM 71-00-04.  REPLACED NR 1 ENG PER MM 71-00-03, AND REPLACED NR 3 ENG PER MM 71-00-03.
